Knect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

9:00am 9:40am (40 mins)

Main agenda

Disrupt or Be Disrupted - Auto Tech Investment Super Panel

The automotive start-up scene, symbolized by the Silicon Valley, is booming. But how can you spot the unicorn that will disrupt the space beyond recognition?

  • Bridge the gap between the different lifecycles of auto (slow) & start-up (fast) to invest/incubate effectively and capitalize on the next biggest disruptive tech
  • Incorporate start-ups into your growth strategy by distinguishing which innovative concepts you want to integrate and which tech. resources can fill a gap in your current product suite 
  • OEMs and their partners are taking start-up gambles - identify the investment trends to decipher the: Who, what, why?
  • Moderator Jeffrey Hannah - Director – North America, SBD
  • Panellist Paul Asel - Managing Partner, Nokia Growth Partners
  • Panellist Jim Scheinman - Founding Managing Partner, Maven Ventures
  • Pannellist Mark Platshon - Managing Director & Co-Founder, Icebreaker Ventures

10:20am 11:00am (40 mins)

Main agenda

5G - The Enabler for a New Era of Connected Services

As more and more vehicles become connected and we move towards higher levels of automation, can the current connectivity infrastructure cope?  Is 5G going to meet the bandwidth needs?

  • Explore the impact that 5G V2X will have on traffic efficiency, making commuting safer and less time-consuming through identifying alternative routes, parking and reducing congestion
  • Don’t be side-lined. Collaborate with governing bodies to put auto at the heart of 5G development and standards
  • Discover the applications of vehicle-to X Roadmap through the different deployment phases from ‘awareness’ to ‘sensing’ to ‘cooperative’ to ‘synchronized cooperative driving’
  • Moderator Alan Messer - Former CTO of Global Connected Consumer Experience/VP of Software & Innovation, General Motors
  • Panellist Shane Rooney - Executive Director IoT - Automotive, GSMA
  • Panellist Allan McLennan - President, PADEM

11:00am 11:30am (30 mins)

Main agenda

Coffee & Networking Break

11:30am 12:10pm (40 mins)

Main agenda

Through the Fog - Cloud vs the Edge

With the huge computational power required for autonomous vehicles, the importance of cloud processing is growing exponentially, but it’s not as simple as cloud only. Make sense of what needs to be done on-board vs off-board.

  • Debate which connected services need to be hosted through the cloud and which need to be kept in the car to effectively roadmap your next connected car service strategy
  • Find the balance between the assets of advanced-edge computing (i.e. sensor data, critical local processing) and the need to connect back to advanced data analytics on the cloud
  • Discuss how the demand for connectivity, location based services and value added services moved the community away from a ‘battle of devices’ towards a ‘battle of ecosystems’ 
  • Moderator Scott Belcher - President & CEO, SFB Consulting
  • Panellist Hakan Kostepen - Executive Director - Product Planning Strategy & Innovation, Panasonic Automotive Systems Company of America
  • Panellist Anand Ramesh - Vice President Infrastructure, Renovo Motors
  • Panellist Markus Levy - President & CEO, Embedded Microprocessor Benchmark Consortium (EEMBC)

12:10pm 12:50pm (40 mins)

Main agenda

Raising the IQ of Cities with V2X

Cities are getting smarter but are still a long way from reaching their full potential. Here we discuss how to leverage connected city infrastructure to deliver smarter and sustainable urban areas

  • Improve inner city traffic (i.e. optimized road infrastructure, recognition of emergency vehicles/special privileges) and safety (improved hazard recognition) through V2X systems
  • Making sense of the X: Get top grips with the four tenets V2X communications defined in 3GPP; V2V, V2I, V2N and V2P. Who has the responsibility of managing the X?
  • Delve into the infrastructure that requires connectivity (i.e. road signs, parking meters, street lights) in order to reduces the miles covered by vehicles
  • Moderator Vishwas Shankar - Research Manager, Frost & Sullivan
  • Panellist Ryan Snyder - Principal, Transpogroup
  • Panellist Gail Gottehrer - Partner, Akerman

12:50pm 1:10pm (20 mins)

Main agenda

The Role and Design of V2X Communications for Automated Driving

The advancements of autonomous cars is accentuating the need for robust, low latency wireless communications.

  • What are the major technical challenges facing Autonomous Driving Technology?
  • Could data-sharing between vehicles help in mitigating these challenges? Which V2X technology DSRC Vs LTE Vs 5G will be most effective?
  • How to design core functionalities of Perception, Mapping & Localization when V2X data is available from neighboring vehicles?





  • Gaurav Bansal - Senior Researcher-M2M, Toyota

1:10pm 1:30pm (20 mins)

Main agenda

Mapping the High-Def Way to the Autonomous Future

Get the outlook on HD mapping as the key to unlocking the autonomous automotive future.

  • Explore the different attributes of HD mapping such as highly detailed (i.e. 3D lane Geometry)  to deliver decimetre-level accuracy
  • Understand the real time interaction between the on-board map and cloud based mapping services  through the transmission of sensor data and GPS traces
  • Leverage pre-existing ADAS hardware (i.e. sensors, LIDAR, camera) by crowdsourcing data to generate HD maps. Create a network effect and drive autonomous tech. development
  • Frans De Rooij - Director Product Marketing - Automotive, TomTom

1:30pm 2:50pm (80 mins)

Main agenda

Lunch & Networking Break

2:50pm 4:00pm (70 mins)

Main agenda

Plug & Play Presents: Early Phase Start-Up Pitching Competition

Plug and Play connects start-ups to cooperation and invests in new companies every year. This year they bring us a selection of early phase start-ups for a pitching competition

  • Hear from hand-picked start-ups
  • Each has 7 minutes to spike your curiosity!
  • Start-ups will be available for questions and live demos during the breaks
  • Sobhan Khani - Director - Mobility, Plug and Play

4:00pm 4:30pm (30 mins)

Main agenda

Coffee & Networking Break

4:30pm 5:30pm (60 mins)

Main agenda

How OEMs can own the Content Ecosystem:

As the fully autonomous vehicle (level 5) approaches, automakers need to capitalize on the content which will be made available in the vehicle. Discuss the media and entertainment content opportunities in the car and how automakers can keep the control of them.

  • Scott Burnell - Global Lead, Ford Developer Program

5:30pm 6:30pm (60 mins)

Main agenda

Understanding the Needs of your Ecosystem:

Through this interactive session, you will set up an ecosystem blueprint to better comprehend the interactions with your partners. Understand how to make faster, more confident and highly collaborative decisions to enable partner-centric digital services.

  • Paul Wilson - Chief Marketing Officer, TM Forum

6:30pm 7:30pm (60 mins)

Main agenda

Cybersecurity - From Code to Cloud

Securing the automobile is fundamental to the whole R&D community. Debate how to build security into every aspect of product development from code to cloud. Discuss standards, threat risk management, approaches and security framework.